# SDR VNAA20250320056

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204220 DISCREPANCY: P/N SH670-31990-1 FITTING FS319.70 R/H STRGR 18R CORRODED OUT OF LIMITS DUE TO NO LIMITS GIVEN. CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED FITTING WITH NEW SERVICEABLE FITTING (PN SH670-31990-1) IAW CRJ700 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01
